# SDR AALA950904

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS BETWEEN PASSENGER SEAT ROWS 7H THROUGH 12H INOPERATIVE.  RESECURED LOOSE EMERGENCY EXIT LIGHT CONNECTOR BY PASSENGER SEAT ROW 7H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
